Reply To: Granny seeks help for Mentally disabled and deaf adult/child with CIDP
Can anyone on this forum explain to me what I might expect as our grandson begins his therapy. He is not able to relate what he is feeling other than to “hand sign ouch”
If he may feel a sensation from the infusion, knowing this will assist us in explaining it to him.
Will the infusion cause him to be tired or feel ill (nausea, etc)? The only thing we have learned is the possibility of a headache.
If so, will these feelings increase with additional doses or does his body adjust? As I shared with Electra the hardest part of this adventure – if you can call it that – is the not knowing. Any input from those of you who have been there and done that will be greatly appreciated. And I do mean “GREATLY”.
It seems I had other questions to run by you but my mind is all tangled up with the upcoming events. I’m almost positive these will materialize as soon as I hit the “Send” button. Thanks.